Alert archive / Nevada / Flash Flood Warnings in 2013
Flash Flood Warning 9, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 31, 2013, 2:57 PM PDT for Nye County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2013, 2:57 PM PDT (21:57 UTC)
- Expired
- Aug 31, 2013, 6:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Nye County, NV
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 10.0 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1425 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147 WGUS55 KLKN 312157 FFWLKN NVC023-010100- /O.NEW.KLKN.FF.W.0009.130831T2157Z-130901T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 257 PM PDT SAT AUG 31 2013 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA... * UNTIL 600 PM PDT * AT 251 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING TO DEVELOP NEAR WARM SPRINGS...ALONG U.S. HIGHWAY 6 AND STATE HIGHWAY 375. EARLIER THUNDERSTORMS HAVE PRODUCED HEAVY RAIN IN THIS AREA...WITH LIGHTNING DATA INDICATING STRONG STORMS TRAINING OVER THE WARNING AREA. LOCATIONS NEAR THE PATH OF INCLUDE...MAINLY RURAL AREAS OF CENTRAL NYE COUNTY...WARM SPRINGS...U.S. HIGHWAY 6...STATE HIGHWAY 375. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO. && LAT...LON 3843 11618 3819 11597 3807 11643 3827 11651 $$ TURNER
2 follow-up statements
579 WGUS75 KLKN 312246 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 346 PM PDT SAT AUG 31 2013 NVC023-010100- /O.CON.KLKN.FF.W.0009.000000T0000Z-130901T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NYE NV- 346 PM PDT SAT AUG 31 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR CENTRAL NYE COUNTY... AT 340 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LIGHTNING DATA INDICATED THAT THUNDERSTORMS HAVE DIMINISHED OVER AND NEAR THE WARNED AREA. RUNOFF WILL CONTINUE OVER THE NEXT HOUR...AFFECTING U.S. HIGHWAY 6 AND STATE HIGHWAY 375. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO. && LAT...LON 3843 11618 3819 11597 3807 11643 3827 11651 $$ TURNER
300 WGUS75 KLKN 312313 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 413 PM PDT SAT AUG 31 2013 NVC023-312321- /O.CAN.KLKN.FF.W.0009.000000T0000Z-130901T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NYE NV- 413 PM PDT SAT AUG 31 2013 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NYE COUNTY... THUNDERSTORMS HAVE ENDED OVER THE WARNED AREA...AND RUNOFF CONTINUES TO DIMINISH. THEREFORE...THE FLASH FLOOD WARNING IS CANCELLED. && LAT...LON 3843 11618 3819 11597 3807 11643 3827 11651 $$ TURNER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 2:00 PM PDT, 57 minutes earlier.
Area forecast discussion, Aug 31, 2:00 PM PDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 200 PM PDT SAT AUG 31 2013 .SYNOPSIS...MONSOON MOISTURE WILL ALLOW THUNDERSTORMS TO CONTINUE ACROSS CENTRAL NEVADA THROUGH SUNDAY. MOISTURE WILL SURGE NORTHWARD SUNDAY NIGHT AND MONDAY...SPREADING THUNDERSTORMS INTO NORTHERN NEVADA. MONSOON MOISTURE WILL PERSIST ACROSS MUCH OF EASTERN NEVADA...FOR A CHANCE OF THUNDERSTORMS EACH DAY THROUGH MUCH OF NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH LABOR DAY. DRY AIR IN CONTROL ACROSS NORTHERN NEVADA THIS AFTERNOON, WITH MOSTLY SUNNY SKIES, PERSISTENT HAZE AND SMOKE, AND DEWPOINTS ONLY IN THE TEENS AND 20S. QUITE A DIFFERENT STORY ACROSS NYE AND WHITE PINE COUNTIES WHERE MONSOON MOISTURE IS QUITE DEEP AND DEWPOINTS IN THE 50S ARE COMMON. EARLIER ISSUED A FLASH FLOOD WATCH FOR NYE AND WHITE PINE COUNTIES THROUGH 11 PM. RADAR/SATELLITE/LIGHTNING DATA REVEAL SCATTERED THUNDERSTORMS ACROSS THESE ZONES AS OF 1 PM, WITH THE HIGHEST CONCENTRATION ACROSS RURAL CENTRAL NYE COUNTY. WITH 700 MB FLOW NEAR DEAD CALM, STORMS ARE BARELY MOVING, STATIONARY, OR SIMPLY PROPOGATING OFF THEIR OWN OUTFLOW BOUNDARIES. LOCALLY HEAVY RAIN AND LOCALIZED FLOODING IS LIKELY ACROSS NYE AND WHITE PINE COUNTY INTO THIS EVENING. A FEW STORMS MAY WANDER AS FAR NORTH AS NEAR EUREKA AND SOUTHERN ELKO COUNTY, BUT NAM MODEL SUGGESTS THE DRY AIR ACROSS NORTHERN NEVADA WILL HOLD TOUGH, KEEPING THE NORTHERN ZONES DRY THROUGH THIS EVENING. THUNDERSTORM COVERAGE WILL DECREASE SHARPLY AFTER SUNSET, WITH THE LOSS OF DAYTIME HEATING. GFS KEEPS INSTABILITY ACROSS CENTRAL NEVADA OVERNIGHT, SO ALLOWED FOR A MENTION OF ISOLATED STORMS IN THE FORECAST ALONG AND SOUTH OF U.S. HIGHWAY 50 THROUGH SUNDAY MORNING. SUNDAY...ANOTHER ACTIVE ROUND OF CONVECTION EXPECTED ACROSS CENTRAL NEVADA. INHERITED FLASH FLOOD WATCH LOOKS LIKE A GREAT CALL, IN FACT DECIDED TO EXPAND THE WATCH TO INCLUDE SOUTHERN LANDER, SOUTHERN EUREKA, AND NW NYE COUNTIES. MOISTURE QUALITY REMAINS STRONG OR IMPROVES MORE ON SUNDAY, AND THE FLASH FLOOD WATCH AREA ROUGHLY CORRELATES WHERE PRECIPITABLE WATER IS FORECASTED BY NAM TO BE NEAR OR ABOVE 1 INCH. GFS IS EVEN STRONGER WITH THE MOISTURE SURGE SUNDAY, WITH THE 1 INCH THRESHOLD BEING REACHED NEAR ELKO BY 5 PM, AND PW APPOACHING 1.5 INCH ACROSS OUR SOUTHERN ZONES. NEEDLESS TO SAY, ANY STORMS ON SUNDAY WILL BE PROLIFIC RAIN PRODUCERS, WITH LOCALIZED FLOODING A CONCERN. 700 MB FLOW DOES INCREASE A SMIDGE SUNDAY, UP TO 5-10 KTS, SO STORMS WILL LIKELY SHOW A SLOW DRIFT TO THE NORTH. MOISTURE WILL BEGIN RETURNING TO NE NEVADA SUNDAY AFTERNOON, SO INCREASED POPS FOR MAINLY ELKO COUNTY, BUT KEPT THE HEAVY RAIN WORDING IN CENTRAL NEVADA IN THE FLASH FLOOD WATCH AREA. MONDAY...MOISTURE AND INSTABILITY FLOW NORTH, ENCOMPASSING NE NEVADA AND ELKO COUNTY. INCREASED THUNDERSTORM COVERAGE ACROSS MUCH OF ELKO COUNTY TO THE SCATTERED TO NUMEROUS CATEGORY, AND THIS WILL BE AN IMPORTANT CONSIDERATION FOR OUTDOOR LABOR DAY ACTIVITIES. 700 MB FLOW INCREASES A TAD MORE TO 10-15 KTS, SO SOMEWHAT FASTER STORM MOTION WILL HELP ALLEVIATE THE FLOODING THREAT ACROSS NE NEVADA ON LABOR DAY. THAT SAID, GIVEN MONDAY IS A HOLIDAY, FUTURE SHIFTS WILL NEED TO MONITOR FOR THUNDERSTORM IMPACTS. TURNER .LONG TERM...MONDAY NIGHT THROUGH NEXT SATURDAY. MODELS STILL AGREE FAIRLY WELL THROUGH THURSDAY THEN DIFFER WITH SPEED OF PUSHING THE UPPER LOW LOCATED IN PACIFIC NW EASTWARD. FOR SUNDAY NIGHT...THE CWA IS STILL UNDER THE INFLUENCE OF THE "MONSOON" MOISTURE EXTENDING FROM THE GULF OF CALIFORNIA INTO THE GREAT BASIN. POPS AND QPF WILL BE BEST OVER ELKO COUNTY. COULD BE REALLY INTERESTING MONDAY AS LOW LEVEL MOISTURE INCREASES ALONG WITH LIS ZERO TO -4. TUESDAY THROUGH THURSDAY...UPPER LOW REMAINS OFF WEST COAST WITH SURFACE LOW REMAINING OVER MUCH OF THE CWA FOR CONTINUED THUNDERSTORM ACTIVITY ALONG WITH LOCAL AREAS OF BRIEF HEAVY RAINS. PREVIOUS GFS RUNS HAD THE CWA MOSTLY DRY DURING THIS TIME FRAME. FOR FRIDAY...GFS BRINGS IN THE DRIER AIRMASS TO HUMBOLDT COUNTY WHILE NOW THE REST OF THE CWA REMAINS UNSTABLE AND BY SATURDAY IT EXTENDS THE DRY AIRMASS SLIGHTLY INTO WESTERN ELKO COUNTY. MEANWHILE...THE EC PUSHES TROF ACROSS THE PACIFIC NORTHWEST KEEPING MOST OF THE ZONES DRY UNDER WESTERLY FLOW ALOFT. UNTIL MODELS BECOME IN BETTER AGREEMENT... WILL HAVE NO MENTION OF POPS IN FORECAST ON DAYS 6 AND 7. JH && .AVIATION...VFR ALL TERMINALS. KWMC AND KEKO SUBJECT TO PATCHY SMOKE BUT SHOULD REMAIN ALOFT. SUBTROPICAL MOISTURE WILL CONTINUE OVER CENTRAL AND EASTERN NEVADA FOR -TSRA INTO THIS EVENING AND AGAIN ON SUNDAY...BUT EXTENDS INTO KEKO. SOME GUSTY WINDS MAY OCCUR AT KELY AND KTPH...BUT MAIN ISSUE WILL BE BRIEF HEAVY RAINS. JH && .FIRE WEATHER...SCATTERED TO NUMEROUS THUNDERSTORMS, WITH LALS OF 4-5, WILL CONTINUE ACROSS CENTRAL NEVADA THROUGH THIS EVENING. COVERAGE WILL DECREASE SHARPLY OVERNIGHT. SUNDAY...ANOTHER ROUND OF THUNDERSTORMS IN THE AFTERNOON AND EVENING, WITH AGAIN THE BEST COVERAGE ACROSS FWZ 457, 455 AND 454. CONVECTION WILL FORM IN A VERY MOIST ATMOSPHERE, AND BE VERY SLOW MOVING, SO LOCALIZED FLOODING IS POSSIBLE. THIS THREAT WILL BE ENHANCED ON RECENT BURN SCARS. LIGHTNING WILL BE WIDESPREAD AGAIN, BUT HIGH HUMIDITY AND PLENTIFUL RAIN WILL KEEP THE IGNITION THREAT LOW. MONDAY...MOISTURE AND INSTABILITY FLOW NORTHWARD, WITH THUNDERSTORM COVERAGE INCREASING ACROSS THE NORTHERN FWZ. TURNER && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...WHITE PINE COUNTY. FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR NORTHEASTERN NYE COUNTY...NORTHWESTERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. && 99/87/87/99
Hazardous weather outlook, Aug 31, 2:52 AM PDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 252 AM PDT SAT AUG 31 2013 NVZ030-031-033>041-011000- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY- NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY- 252 AM PDT SAT AUG 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. LEFTOVER TROPICAL MOISTURE WILL KEEP CENTRAL NEVADA POTENTIALLY WET TODAY AND TONIGHT. SOME OF THE STORMS WILL PRODUCE HEAVY RAINS AND BRIEF STRONG GUSTY WINDS...ALONG WITH FREQUENT DEADLY AND DESTRUCTIVE LIGHTNING. MOST LIKELY AREAS WILL BE WHITE PINE COUNTY...AND NORTHEAST NYE COUNTY...BUT AREAS OUTSIDE THIS COULD ALSO HAVE ISOLATED HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FLASH FLOOD WATCH IS IN EFFECT FOR WHITE PINE COUNTY AND NORTHEAST NYE COUNTY FOR SUNDAY AND SUNDAY EVENING. THIS AREA WILL BE SWAMPED BY TROPICAL MOISTURE WHICH WILL CONTRIBUTE TO VERY HEAVY RAINS. VERY SLOW MOVING THUNDERSTORMS WILL DEVELOP WHICH MEANS THAT SUPER HEAVY RAINS WILL FALL IN ONE LOCATION. SOME LOCATIONS WILL RECEIVE REPEAT STORMS OVER A LONG PERIOD...WHILE OTHERS WILL JUST GET HAMMERED BY STORMS THAT MOVE NO WHERE. RECENT STORMS HAVE A HISTORY OF PRODUCING BETWEEN ONE HALF INCH AND TWO INCHES OF RAIN IN ABOUT AN HOUR. THIS WILL LEAD TO FLOODING OF ROADS...DRY WASHES...AND CAUSE EXISTING STREAMS TO EXCEED THEIR BANKS...AND LANDSLIDES. OTHER AREAS IN CENTRAL AND NORTHERN NEVADA WILL NOT BE AS LIKELY TO RECEIVE WIDESPREAD HEAVY RAINS...BUT ISOLATED SLOW MOVING STORMS WILL STILL OCCUR OVER FLOOD PRONE AREAS. MONDAY THROUGH FRIDAY A SLOW DRYING TREND WILL TAKE PLACE. AS ALWAYS...IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND. DON'T DROWN. MOST FLOOD DEATHS OCCUR BECAUSE PEOPLE DRIVE RIGHT INTO THE WATER. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. DO NOT...REPEAT NOT...PUT YOURSELF IN DANGER TO REPORT TO US.
In the hours before
Special weather statement, Aug 31, 1:47 PM PDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
147 PM PDT SAT AUG 31 2013
NVZ041-312115-
NORTHEASTERN NYE COUNTY NV-
147 PM PDT SAT AUG 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 215 PM
PDT...
AT 144 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 45 MILES SOUTHEAST OF MANHATTAN...MOVING EAST AT
5 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WARM SPRINGS...
JUNCTION OF STATE ROUTE 375 AND U.S. 6...
U.S. HIGHWAY 6 NORTHEAST OF WARM SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3844 11618 3833 11608 3813 11612 3818 11645
3829 11647
TIME...MOT...LOC 2046Z 270DEG 3KT 3825 11632
JRMSpecial weather statement, Aug 31, 2:46 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
246 PM PDT SAT AUG 31 2013
NVZ040-312215-
NORTHWESTERN NYE COUNTY NV-
246 PM PDT SAT AUG 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 315 PM
PDT...
AT 244 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF TONOPAH...MOVING NORTH AT 10 MPH.
WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
TONOPAH AIRPORT...
U.S. HIGHWAY 6 NEAR TONOPAH AIRPORT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3806 11725 3807 11725 3814 11734 3818 11736
3817 11694 3804 11694 3804 11714 3804 11723
TIME...MOT...LOC 2146Z 169DEG 10KT 3805 11711
JRMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 2:38 AM PDT | Flash Flood Watch | LKN | Elko, Eureka, Lander, Nye, White Pine | 6 days |
| Aug 31, 9:12 AM PDT | Flash Flood Watch | LKN | Nye, White Pine | 10 hr |
| Aug 31, 1:47 PM PDT | Special Weather Statement | LKN | Nye | 28 min |
| Aug 31, 1:58 PM PDT | Severe Thunderstorm Warning | LKN | Nye | 32 min |
| Aug 31, 2:46 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 31, 3:01 PM PDT | Special Weather Statement | LKN | Eureka | 44 min |
| Aug 31, 3:41 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Aug 31, 3:43 PM PDT | Areal Flood Advisory | LKN | Nye, White Pine | 5 hr |
Nearby
Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.